# SDR VNAA2019100511101

- Difficulty date: October 5, 2019
- Submitted: October 5, 2019
- Operation: Air carrier
- Aircraft: N708PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10160
- Aircraft time: 35,853 hours, 34,667 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cover
- Condition: Unsecure
- Location: Emergency Exit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RH OVERWING EMERGENCY EXIT COVER PANEL WILL NOT STAY IN PLACE. STUCK HOOK AND LOOP BACK IN PLACE. PROBLEM DID NOT REOCCUR.
